April 21, 2022

Anyone seen these before?? (Not the bruises) the t No photo description available...

Question:

Anyone seen these before?? (Not the bruises) the tiny red spots. They look like burst blood vessels but pin points.
Edited: I just had my 4th child 1 year ago. I am still breastfeeding. I had a very traumatic birth and needed a blood transfusion. I’ve been sick since. I’ve lost 120lbs. My dr is doing labs on me and I am so scared. These red dots first appeared on my breasts and now my legs. NO VACCINES. I also just moved out of a moldy house. My iron is 42. I’ve been taking lots of vitamins lately.

Share:

Terrain answer:

There are a number of different medical labels that these could potentially fall under like petichia but the label itself is not really important. What is important is understanding why they are happening and what creates them.

These are broken blood vessels. The red spots as wells as the bruises are an indication of an acidic body with impaired calcium utilization. The body requires alkaline minerals to neutralize acids and when we do not supply enough to meet the bodies needs and on top of that we are instead supplying more acids in the form of high protein foods and chemical food like substances, the body is forced to take those minerals out of our organs, bones and veins.

These alkaline minerals are what creates the strength of the structures inside the body. They are what gives structure and stability to our veins and organs. When the body is forced to take those minerals out of the veins this leads to weak veins and easy bruising but it also puts us at much high risk for strokes and aneurisms. We also weaken our muscles making us more susceptible to muscle tears, we weaken our bones leading to fractures, arthritis and osteoporosis. When we look at senior citizens whose back has hunched and they look like they are collapsing in upon themselves, this is also a result of the bodies alkaline mineral reserves being depleted.

---

Group participants comments:

Could just be general irritation or a type of skin irritation from exposure to un natural chemicals.


What about for all the wisdom on this page has no one discussed this vaccine ? Are the persons spots a sign / side effect of vaccine.


I think this is called keratosis pilaris but I could be wrong.


At the library LibGen.is for digital copy.


“Every Vaccine Produces Harm” by Andrew Moulden


I have them all over, my children too, and we are still alive.


Laying in one place for too long will cause this also


I have them too.